MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Catalog Number MDSXB7584
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, when trying to get gloves, there were several gloves from the small size gloves that were ripped when grabbing a pair from the box or ripped when trying to put them on.I have removed the gloves from the room and replaced with a new box.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, when trying to get gloves, there were several gloves from the small size gloves that were ripped when grabbing a pair from the box or ripped when trying to put them on.I have removed the gloves from the room and replaced with a new box.

Brand Name
SENSICARE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24970232
Report Number1417592-2026-00484
Device Sequence Number21439686
Product Code LZA
UDI-Device Identifier10193489107753
UDI-Public10193489107753
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSXB7584
Device Lot NumberCC506594897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown